Another kind of conserved quantity induced directly from Mei symmetry of Tzénoff equations for holonomic systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (8): 5209-5212    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Another kind of conserved quantity induced directly from Mei symmetry of Tzénoff equations for holonomic systems
Xie Jia-Fang1, Zheng Shi-Wang2, Chen Xiang-Wei2, Du Xue-Lian2
(1)College of Science,North China University of Technology,Beijing 100144,China; (2)Department of Physics and information engineering, Shangqiu Teachers College, Shangqiu 476000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn